Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 221
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Analysis of non-overlapping domain decomposition algorithms with inexact solves
James H. Bramble, Joseph E. Pasciak and Apostol T. Vassilev PDF
Math. Comp. 67 (1998), 1-19
The Trotter-Kato theorem and approximation of PDEs
Kazufumi Ito and Franz Kappel PDF
Math. Comp. 67 (1998), 21-44
Numerical solution of parabolic integro-differential equations by the discontinuous Galerkin method
Stig Larsson, Vidar Thomée and Lars B. Wahlbin PDF
Math. Comp. 67 (1998), 45-71
Total variation diminishing Runge-Kutta schemes
Sigal Gottlieb and Chi-Wang Shu PDF
Math. Comp. 67 (1998), 73-85
Existence and uniqueness of traveling waves and error estimates for Godunov schemes of conservation laws
Haitao Fan PDF
Math. Comp. 67 (1998), 87-109
Finite element analysis of compressible and incompressible fluid-solid systems
Alfredo Bermúdez, Ricardo Durán and Rodolfo Rodríguez PDF
Math. Comp. 67 (1998), 111-136
Convergence of a non-stiff boundary integral method for interfacial flows with surface tension
Héctor D. Ceniceros and Thomas Y. Hou PDF
Math. Comp. 67 (1998), 137-182
A note on stability of the Douglas splitting method
Willem Hundsdorfer PDF
Math. Comp. 67 (1998), 183-190
Compactly supported tight affine spline frames in $L_2(\mathbb R^d)$
Amos Ron and Zuowei Shen PDF
Math. Comp. 67 (1998), 191-207
Convergence of non-stationary parallel multisplitting methods for hermitian positive definite matrices
M. Jesús Castel, Violeta Migallón and José Penadés PDF
Math. Comp. 67 (1998), 209-220
A new parallel chasing algorithm for transforming arrowhead matrices to tridiagonal form
Suely Oliveira PDF
Math. Comp. 67 (1998), 221-235
A new class of asynchronous iterative algorithms with order intervals
J. C. Miellou, D. El Baz and P. Spiteri PDF
Math. Comp. 67 (1998), 237-255
Numerical calculation of the multiplicity of a solution to algebraic equations
Hidetsune Kobayashi, Hideo Suzuki and Yoshihiko Sakai PDF
Math. Comp. 67 (1998), 257-270
Analysis of third-order methods for secular equations
A. Melman PDF
Math. Comp. 67 (1998), 271-286
Approximation of continuous time stochastic processes by a local linearization method
Isao Shoji PDF
Math. Comp. 67 (1998), 287-298
A generalized discrepancy and quadrature error bound
Fred J. Hickernell PDF
Math. Comp. 67 (1998), 299-322
Quadrature formulae using zeros of Bessel functions as nodes
Riadh Ben Ghanem PDF
Math. Comp. 67 (1998), 323-336
Distribution of irreducible polynomials of small degrees over finite fields
Kie H. Ham and Gary L. Mullen PDF
Math. Comp. 67 (1998), 337-341
Gauss periods: orders and cryptographical applications
Shuhong Gao, Joachim von zur Gathen and Daniel Panario PDF
Math. Comp. 67 (1998), 343-352
Evaluation of discrete logarithms in a group of $p$-torsion points of an elliptic curve in characteristic $p$
I. A. Semaev PDF
Math. Comp. 67 (1998), 353-356
Steiner systems $S(5,6,v)$ with $v=72$ and $84$
M. J. Grannell, T. S. Griggs and R. A. Mathon PDF
Math. Comp. 67 (1998), 357-359
Tables of unit groups and class groups of quintic fields and a regulator bound
M. Pohst and K. Wildanger PDF
Math. Comp. 67 (1998), 361-367
On divisibility of the class number $h^+$ of the real cyclotomic fields of prime degree $l$
Stanislav Jakubec PDF
Math. Comp. 67 (1998), 369-398
On $\phi$-amicable pairs
Graeme L. Cohen and Herman J. J. te Riele PDF
Math. Comp. 67 (1998), 399-411
On the Diophantine equation $|ax^n-by^n|=1$
Michael A. Bennett and Benjamin M. M. de Weger PDF
Math. Comp. 67 (1998), 413-438
A conjecture of Erdös on 3-powerful numbers
J. H. E. Cohn PDF
Math. Comp. 67 (1998), 439-440
Factors of generalized Fermat numbers
Anders Björn and Hans Riesel PDF
Math. Comp. 67 (1998), 441-446

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical methods for differential equations. A computational approach, by John R. Dormand.
An introduction to functional analysis and computational mathematics, by V. I. Lebedev.
Numerical recipes in Fortran 90: The art of parallel scientific computing, Volume 2 of Fortan numerical recipes, second edition, by Saul A. Teukolsky William H. Press, William T. Vetterling and Brian P. Flannery.
Algorithms for linear-quadratic optimization, by Vasile Sima.
Computation of special functions, by Shanjie Zhang and Jianming Jin.
Computational ocean acoustics, by William A. Kuperman Finn B. Jensen, Michael B. Porter and Henrik Schmidt.
Applications on advanced architecture computers, edited by Greg Astfalk.
Reviewer: Winfried Auzinger
Reviewer: Carl de Boor
Reviewer: Daniel W. Lozier
Reviewer: Peter Benner
Reviewer: Daniel W. Lozier
Reviewer: R. P. Gilbert
Reviewer: Daniel W. Lozier
Review information PDF
Math. Comp. 67 (1998), 447-456